# SDR CALA2025120511791

- Difficulty date: November 16, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737-8H4
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT TRANSITION PANEL FROM BS 500B - 500I CORRODED.  REMOVED CORROSION ON FWD CARGO LT TRANSITION PANEL ORIGINAL THICKNESS .040, REMAINING THICKNESS .027, MATERIAL LOSS .013.   FOUND TO BE ON OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED TRANSITION PANEL IAW SRM 51-40-02. FABRICATED A NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5, SRM 51-40-05. ALODINED AND PRIMED THE TRANSITION PANEL IAW SRM 51-20-01.  ASSEMBLED AND INSTALLED THE TRANSITION PANEL IAW SRM 51-40-02,  & SRM 53-00-53-20-5.
